Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 10, NWS Milwaukee, WI

March 3, 2008Racine County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 3, 2008, 1:22 PM CST for Racine County, Wisconsin. It took effect at Mar 3, 2008, 5:00 PM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 1:22 PM CST (19:22 UTC)
In effect from
Mar 3, 2008, 5:00 PM CST
Expired
Mar 4, 2008, 3:20 PM CST
In force
22 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Root River Canal near Raymond (RAYW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 031922
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
122 PM CST MON MAR 03 2008

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN WISCONSIN...

  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY

WIC101-040122-
/O.NEW.KMKX.FL.W.0010.080303T2312Z-080305T1800Z/
/RAYW3.1.ER.080303T2312Z.080304T0600Z.080305T1200Z.NO/
122 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROOT RIVER CANAL AT RAYMOND
* FROM THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON.
* AT 1100 AM MONDAY...THE STAGE WAS  8.21 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
  TO NEAR 9.2 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY MORNING.
* AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     TUE  WED  THU  FRI  SAT  SUN  MON
 
RAYMOND         9.0  7.0   8.21 1100 AM   9.2  9.0  7.9  6.6  5.8  5.1  4.7

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
RAYMOND         8.21 1100 AM MON MAR 03    4.94     9.20 1200 AM TUE MAR 04

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
RAYMOND: 7 AM-1 PM   0.17
RAYMOND: 1 PM-7 PM   0.00
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.00

$$
GD
5 follow-up statements
000 
WGUS83 KMKX 032156
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CST MON MAR 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-040356-
/O.CON.KMKX.FL.W.0009.000000T0000Z-000000T0000Z/
/NMSW3.2.ER.080303T1202Z.080307T0000Z.000000T0000Z.UU/
356 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FURTHER NOTICE.
* AT 0330 PM MONDAY THE STAGE WAS 10.92 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THURSDAY EVENING THEN 
  BEGIN FALLING.
* AT 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING AREAS 
  ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS.  SOME 
  FAMILIES EVACUATE THEIR HOMES.  SOME COUNTY ROADS ARE CLOSED

$$

WIC101-040356-
/O.EXT.KMKX.FL.W.0010.080303T2300Z-080305T1800Z/
/RAYW3.1.ER.080303T2300Z.080304T0600Z.080305T1200Z.NO/
356 PM CST MON MAR 03 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* FROM LATE THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON.
* AT 0300 PM MONDAY THE STAGE WAS  8.80 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
  TO NEAR 9.2 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY MORNING.
* AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 YEAR FLOOD

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     TUE  WED  THU  FRI  SAT  SUN  MON
 
NEW MUNSTER    10.0  9.0  10.92 0330 PM  11.9 12.6 12.8 13.0 12.7 12.1 11.4
RAYMOND         9.0  7.0   8.80 0300 PM   9.2  9.0  7.9  6.6  5.8  5.1  4.7

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
RAYMOND         8.80 0300 PM MON MAR 03    5.52     9.20 1200 AM TUE MAR 04
NEW MUNSTER    10.92 0330 PM MON MAR 03    1.60    13.00 0600 PM THU MAR 06

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.16
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

(RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
RAYMOND: 7 AM-1 PM   0.17
RAYMOND: 1 PM-7 PM   0.00
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.00

CLF
000 
WGUS83 KMKX 040346
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 PM CST MON MAR 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
WIC059-040946-
/O.CON.KMKX.FL.W.0009.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.080303T1202Z.080306T0600Z.000000T0000Z.UU/
946 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FURTHER NOTICE.
* AT 0900 PM MONDAY THE STAGE WAS 11.31 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY EARLY THURSDAY MORNING 
  THEN BEGIN FALLING.


AT A STAGE OF 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING 
AREAS ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS.  
SOME FAMILIES EVACUATE THEIR HOMES.  SOME COUNTY ROADS ARE CLOSED.

$$

WIC101-040946-
/O.CON.KMKX.FL.W.0010.000000T0000Z-080305T1800Z/
/RAYW3.1.ER.080304T0037Z.080304T0600Z.080305T1200Z.NO/
946 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL WEDNESDAY AFTERNOON.
* AT 0900 PM MONDAY THE STAGE WAS  9.13 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.


AT A STAGE OF 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 
YEAR FLOOD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
NEW MUNSTER    10.0  9.0  11.31 0900 PM        
RAYMOND         9.0  7.0   9.13 0900 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
RAYMOND         9.13 0900 PM MON MAR 03       M        9.2 TUE 12 AM
NEW MUNSTER    11.31 0900 PM MON MAR 03    1.86       12.9 THU 12 AM

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.00
RAYMOND: 7 AM-1 PM   0.00
RAYMOND: 1 PM-7 PM   0.00

CLF
000 
WGUS83 KMKX 041128
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 AM CST TUE MAR 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
WIC101-041728-
/O.CON.KMKX.FL.W.0010.000000T0000Z-080305T1800Z/
/RAYW3.1.ER.080304T0037Z.080304T0700Z.080305T1200Z.NO/
528 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL WEDNESDAY AFTERNOON.
* AT 0500 AM TUESDAY THE STAGE WAS  9.21 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 


AT A STAGE OF 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE ABOUT A 2 
YEAR FLOOD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
RAYMOND         9.0  7.0   9.21 0500 AM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
RAYMOND         9.30 0100 AM TUE MAR 04       M        9.3 TUE 6 AM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.00
RAYMOND: 7 AM-1 PM   0.00
RAYMOND: 1 PM-7 PM   0.00
000 
WGUS83 KMKX 041426
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
826 AM CST TUE MAR 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
WIC101-042026-
/O.EXT.KMKX.FL.W.0010.000000T0000Z-080305T0300Z/
/RAYW3.1.ER.080304T0037Z.080304T0700Z.080304T2100Z.NO/
826 AM CST TUE MAR 04 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL THIS EVENING.
* AT 0700 AM TUESDAY THE STAGE WAS  9.15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL...
  THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND 
  AGRICULTURAL LAND

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     WED  THU  FRI  SAT  SUN  MON  TUE
 
RAYMOND         9.0  7.0   9.15 0700 AM   8.4  7.6  6.8  6.2  5.8  5.6  5.6

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
RAYMOND         9.30 0100 AM TUE MAR 04    3.15     9.10 1200 PM TUE MAR 04

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
RAYMOND: 7 AM-1 PM   0.00
RAYMOND: 1 PM-7 PM   0.00
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 042120
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CST TUE MAR 04 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA COUNTY 
 
WIC059-050320-
/O.CON.KMKX.FL.W.0009.000000T0000Z-080309T0300Z/
/NMSW3.1.ER.080303T1202Z.080305T1200Z.080308T2100Z.UU/
320 PM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL SATURDAY EVENING.
* AT 0230 PM TUESDAY THE STAGE WAS 11.99 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY TOMORROW MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN LOW LYING AREAS 
  ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER LAKE AND SALEM AREAS.  SOME 
  FAMILIES EVACUATE THEIR HOMES.  SOME COUNTY ROADS ARE CLOSED

$$

WIC101-042150-
/O.CAN.KMKX.FL.W.0010.000000T0000Z-080305T0300Z/
/RAYW3.1.ER.080304T0037Z.080304T0700Z.080304T1845Z.NO/
320 PM CST TUE MAR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* AT 0100 PM TUESDAY THE STAGE WAS  8.99 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL...
  THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND 
  AGRICULTURAL LAND

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     WED  THU  FRI  SAT  SUN  MON  TUE
 
NEW MUNSTER    10.0  9.0  11.99 0230 PM  12.5 12.1 11.3 10.3  9.6  9.0  8.5
RAYMOND         9.0  7.0   8.99 0100 PM   8.4  7.6  6.8  6.2  5.8  5.6  5.6

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
RAYMOND         9.30 0100 AM TUE MAR 04    0.36     8.90 0600 PM TUE MAR 04
NEW MUNSTER    11.99 0230 PM TUE MAR 04    1.15    12.50 0600 AM WED MAR 05

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(NMSW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

(RAYW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
RAYMOND: 7 AM-1 PM   0.00
RAYMOND: 1 PM-7 PM   0.00
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 3, 3:42 AM CST, 9 hours 40 minutes earlier.

Area forecast discussion, Mar 3, 3:42 AM CST, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CST MON MAR 3 2008

.DISCUSSION...FCST FOCUS CLEARLY ON THIS MORNING WITH PCPN
TRANSITIONS ASSOC W/FROPA. RELATIVELY INACTIVE FOR MUCH OF WEEK
BEYOND TODAY.

SFC/H8 TROUGH MOVG THRU CWA AND CAA BEGINNING TO OVERSPREAD CWA FROM
WEST TO EAST. SFC LOW MOVG ALONG BOUNDARY WITH NICE LITTLE RISE/FALL
COUPLET. IMPRESSIVE SLUG OF PCPN STREAMING NEWD ACRS CWA. NICE
UPPER DVRG NOTED. WHILE CHANGEOVER HAS BEEN SLUGGISH TO THIS
POINT...LOW LEVEL CAA CONTINUES TO OOZE INTO THE WRN CWA WITH SOME
UP/SN BEING REPORTED AS OF 10Z. AS OF 12Z EXPECT ALL SN FOR MUCH
OF WRN CWA WITH THE CHANGEOVER SHIFTING INTO THE ERN CWA. LOOKING
AT ABOUT A THIRD OF AN INCH OF QPF WITH THIS SURGE...LESS THAN THE
NAM. 1-3 INCHES SNOW ACCUMS NOT UNREASONABLE GIVEN THE DURATION OF
PCPN AFTER CHANGEOVER. AFTER YESTERDAYS WARMTH ROAD SURFACES IN
THE U30S/L40S...HOWEVER WITH THE MIXY NATURE OF PCPN AND POTENTIAL
FOR FOR SOME HEAVIER BURSTS WITH LOWER VSBYS...GOING HEADLINES
LOOK FINE TO HANDLE THIS.

SFC HI BUILDS ACRS FOR TNGT INTO TUE. GFS AND NAM STILL HINTING AT
NOTHING MORE THAN A GRAZING OF THIS NEXT SYS...WITH LGT QPF JUST
TICKLING THE FAR SE CORNER OF THE CWA. WILL KEEP THE SLGT CHCS GOING
IN THE FAR SE TO ACCOUNT FOR THIS. OVERALL LOOKS TRANQUIL TUE NGT.
NEXT LITTLE WAVE STILL ON TRACK FOR WED INTO WED NGT WITH QPF
SUGGESTING AN INCH OR LESS FROM THIS FEATURE.

UPPER TROUGH THEN LOOKS TO CARVE ITSELF OUT ACROSS THE UPPER MIDWEST
FOR THU INTO FRI SO MORE PUTZY TYPE POPS EXPECTED THIS TIME FRAME.
GFS SHOWING PRETTY IMPRESSIVE DOWNTURN IN TEMPS LATER THU INTO EARLY
SATURDAY BEFORE STRONG MODIFICATION TAKES HOLD.

&&
10

.AVIATION...A COLD FRONT WILL EXIT SOUTHERN WISCONSIN BY 12Z. HIGH
PRESSURE OVER THE NORTHERN PLAINS WILL SETTLE OVER REGION BY 06Z
TUESDAY. WIDESPREAD LIFR TO VLIFR CEILINGS BELOW 500 FEET AGL AND
IFR TO LIFR VISIBILITIES IN RAIN...ICE PELLETS...SNOW AND FOG WILL
SLOWLY IMPROVE FROM WEST TO EAST AFTER 15Z. BETWEEN 15Z AND 00Z
EXPECT IFR CEILINGS TO IMPROVE TO MVFR CEILINGS AROUND 1500 FEET AGL
WITH UNRESTRICTED VISIBILITIES. AFTER 00Z LOOK FOR VFR CEILINGS
AROUND 3500 TO BECOME CLEAR SKIES BY 03Z WITH UNRESTRICTED
VISIBILITIES. SURFACE WINDS BEHIND FRONT WILL BE FROM THE NORTHWEST
AROUND 15 KNOTS WITH GUSTS TO 25 KNOTS BEFORE DECREASING TO AROUND
10 KNOTS AFTER 00Z.

&&

.MARINE...WILL EXTENT SMALL CRAFT ADVISORY UNTIL MIDNIGHT TONIGHT
DUE TO TIGHT PRESSURE GRADIENT BEHIND DEPARTING LOW TO THE EAST AND
APPROACHING HIGH PRESSURE FROM THE WEST. WITH HIGH BUILDING OVER
REGION AFTER MIDNIGHT EXPECT WINDS AND WAVES TO FALL BELOW SMALL
CRAFT ADVISORY CRITERIA.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ047-
     057-063-067-068.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ051-052-058-
     059-064-069.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ060-065-066-
     070>072.

     WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ046-
     056-062.

LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LMZ643>646.

&&
Hazardous weather outlook, Mar 3, 10:45 AM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 AM CST MON MAR 3 2008

WIZ046-047-051-052-056>060-062>072-041015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1045 AM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING IS IN EFFECT FOR THE FOX RIVER NEAR NEW MUNSTER.

SOME FLOODING OF SMALL STREAMS AND LOW LYING AREAS WILL CONTINUE
THROUGH TODAY. AS TEMPERATURES FALL INTO THE SINGLE DIGITS AND TEENS
TONIGHT...ANY RESIDUAL FLOOD WATERS WILL FREEZE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLOOD WARNING REMAINS IN EFFECT FOR THE FOX RIVER NEAR NEW MUNSTER
UNTIL FURTHER NOTICE.

RECENT SIGNIFICANT SNOWMELT AND RAINFALL WILL CAUSE MANY RIVER
LEVELS TO BE ON THE RISE THROUGH THE MIDDLE OF THIS WEEK. FLOOD
PRONE RIVERS MAY APPROACH FLOOD STAGE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-041015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1045 AM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL MIDNIGHT FOR NORTHWEST
WINDS TO 25 KNOTS AND WAVES OF 3 TO 5 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TUESDAY.

BORGHOFF
WWW.WEATHER.GOV/MILWAUKEE

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 10:01 PM CSTRiver Flood WarningMKXKenosha6 days

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.